| Model Number |
VICM5_12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - device code: 1494 - this lens model is contraindicated for patients with age more than that of 45 years.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vicm5_12.6 implantable collamer lens, -04.00 diopter, into the patients left eye (os) on (b)(6) 2023.The lens was explanted on (b)(6) 2023 due to patient experienced a refractive surprise.The lens was replaced with another same model/length but different power lens and the problem was resolved.
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that the surgeon implanted a 12.6mm vicm5_ 12.6 implantable collamer lens of diopter -4.0 into the patients left eye (os) on (b)(6) 2023.The patient experienced refractive surprise.On (b)(6) 2023 the lens was exchanged for a stronger power; same model and length and the problem was resolved.Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on product.Visual inspection found no visible damage.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).